# SDR CA140505007

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE RED ENGINE VIBRATION LT MESSAGE ILLUMINATED.  VIBRATIONS WERE NOTIFIED AND WENT OFF WHEN THE THROTTLE WAS REDUCED.  THE PILOT PERFORMED A LANDING WITHOUT INCIDENT, NO EMERGENCY DECLARED.
